EconPapers    
Economics at your fingertips  
 

On a Stability of Logarithmic-Type Functional Equation in Schwartz Distributions

Jae-Young Chung

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

We prove the Hyers-Ulam stability of the logarithmic functional equation of Heuvers and Kannappan , in both classical and distributional senses. As a classical sense, the Hyers-Ulam stability of the inequality will be proved, where . As a distributional analogue of the above inequality, the stability of inequality will be proved, where and denotes the pullback of distributions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/435310.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/435310.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:435310

DOI: 10.1155/2012/435310

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:435310